Items where Author is "Chooi, W.L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Chooi, W.L. and Ng, W.S. (2010) On classical adjoint-commuting mappings between matrix algebras. Linear Algebra and its Applications, 432 (10). pp. 2589-2599.

Conference or Workshop Item

Chooi, W.L. and Kwa, K.H. and Lim, M.H. and Ng, Z.C. (2014) Linear spaces and preservers of bounded rank-two per-symmetric triangular matrices. In: 19th Conference of the International Linear Algebra Society, 06-09 August 2014, Seoul, Korea.

Chooi, W.L. (2010) Classical adjoint-commuting mappings on hermitian and symmetric matrices. In: 5th Workshop on Matrices and Operators, 12-15 July 2010, Taiyun, China. (Submitted)

This list was generated on Thu Apr 25 16:07:23 2024 +08.